and deduce the double inequality , x > 0
which improve some recent results, where ψ(x) is the logarithmic derivative of the Gamma function. Also, we deduce the completely monotonic degree of a function involving ψ'(x)."/>
Vol.131, No.1, 2022, pp.263-275, doi:10.32604/cmes.2022.016927
OPEN ACCESS
ARTICLE
Complete Monotonicity of Functions Related to Trigamma and Tetragamma Functions
  • Mona Anis1, Hanan Almuashi2, Mansour Mahmoud3,*
1 Faculty of Science, Mathematics Department, Mansoura University, Mansoura, 35516, Egypt
2 Faculty of Science, Mathematics Department, Jeddah University, Jeddah, 21589, Saudi Arabia
3 Faculty of Science, Mathematics Department, King Abdulaziz University, Jeddah, 21589, Saudi Arabia
* Corresponding Author: Mansour Mahmoud. Email:
(This article belongs to this Special Issue: Trend Topics in Special Functions and Polynomials: Theory, Methods, Applications and Modeling)
Received 11 April 2021; Accepted 20 October 2021; Issue published 24 January 2022
Abstract
In this paper, we study the completely monotonic property of two functions involving the function △(x) = and deduce the double inequality , x > 0
which improve some recent results, where ψ(x) is the logarithmic derivative of the Gamma function. Also, we deduce the completely monotonic degree of a function involving ψ'(x).
Keywords
Trigamma function; tetragamma function; completely monotonic function; completely monotonic degree; inequality
Cite This Article
Anis, M., Almuashi, H., Mahmoud, M. (2022). Complete Monotonicity of Functions Related to Trigamma and Tetragamma Functions. CMES-Computer Modeling in Engineering & Sciences, 131(1), 263–275.
This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.